# SDR UPS02438436

- Difficulty date: May 6, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 141U109211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW TUNNEL - LT BS 300 VERTICAL BEAM NR 3 CLIP (COUNT FROM TOP ) FOUND CRACKED.  CLIP REPLACED AS PER SRM 51-10-01.
